# SDR USAA2009072091882

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 63,480 hours, 28,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4462226 - FLT 612-ATL - EEL - ROW 13 A/C LEFT EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS COVER AT SEAT 13 A/C LEFT.
